Suteeraporn Chaowattanapanit

UNVERIFIED PROFILE

Are you Suteeraporn Chaowattanapanit?   Register this Author

Register author

Suteeraporn Chaowattanapanit

Publications by authors named "Suteeraporn Chaowattanapanit"

Are you Suteeraporn Chaowattanapanit?   Register this Author

12Publications

-Reads

The treatment outcomes and dose de-escalation of desloratadine up-dosing in chronic spontaneous urticaria.

Int J Dermatol 2018 Apr 30;57(4):423-427. Epub 2018 Jan 30.

Division of Dermatology, Department of Medicine, Faculty of Medicine, Srinagarind Hospital Medical School, Khon Kaen University, Khon Kaen, Thailand.

View Article
April 2018

Phototherapy in systemic sclerosis: Review.

Photodermatol Photoimmunol Photomed 2017 Nov 6;33(6):296-305. Epub 2017 Aug 6.

Division of Dermatology, Department of Medicine, Faculty of Medicine, Khon Kaen University, Khon Kaen, Thailand.

View Article
November 2017

Postinflammatory hyperpigmentation: A comprehensive overview: Treatment options and prevention.

J Am Acad Dermatol 2017 Oct;77(4):607-621

Department of Dermatology, Henry Ford Hospital, Detroit, Michigan. Electronic address:

View Article
October 2017

Clinical features and outcomes of Sweet's syndrome associated with non-tuberculous mycobacterial infection and other associated diseases.

J Dermatol 2016 May 13;43(5):532-6. Epub 2015 Oct 13.

Department of Medicine, Faculty of Medicine, Srinagarind Hospital, Khon Kaen University, Khon Kaen, Thailand.

View Article
May 2016

Lipodermatosclerosis: a clinicopathologic correlation.

Int J Dermatol 2016 Mar 14;55(3):303-8. Epub 2015 Aug 14.

Division of Dermatology, Department of Medicine, Srinagarind Hospital Medical School, Faculty of Medicine, Khon Kaen University, Khon Kaen, Thailand.

View Article
March 2016

Clinical profiles and treatment outcomes of systemic corticosteroids for toxic epidermal necrolysis: A retrospective study.

J Dermatol 2016 Feb 27;43(2):156-61. Epub 2015 Jul 27.

Division of Dermatology, Department of Medicine, Faculty of Medicine, Srinagarind Hospital Medical School, Khon Kaen University, Khon Kaen, Thailand.

View Article
February 2016

Azathioprine-induced Sweet's syndrome and published work review.

J Dermatol 2013 Apr 7;40(4):267-71. Epub 2013 Jan 7.

Division of Dermatology, Department of Medicine, Faculty of Medicine, Srinagarind Hospital Medical School, Khon Kaen University, Khon Kaen, Thailand.

View Article
April 2013